Alert archive / Kansas / River Flood Warnings in 2016
River Flood Warning 34, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Jul 3, 2016, 2:44 AM CDT for Sedgwick County, Kansas. It was in force for 57 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2016, 2:44 AM CDT (07:44 UTC)
- Expired
- Jul 5, 2016, 11:40 AM CDT
- In force
- 57 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 14 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Derby (DRBK1).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 16.2 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07144550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
767
WGUS43 KICT 030744
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
244 AM CDT SUN JUL 3 2016
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Arkansas River At Derby affecting Sedgwick County.
Arkansas River Near Mulvane affecting Sedgwick and Sumner Counties.
Arkansas River At Oxford affecting Sumner County.
...Forecast flooding changed from Minor to Minor severity for the
following rivers in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC173-032144-
/O.NEW.KICT.FL.W.0034.160703T0744Z-160705T1640Z/
/DRBK1.2.ER.160703T0555Z.160704T0000Z.160705T0440Z.NR/
244 AM CDT SUN JUL 3 2016
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Arkansas River At Derby.
* From early this morning until Tuesday morning.
* At 2:16 AM Sunday the stage was 13.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 15.6 feet by this
evening. The river will fall below flood stage late Monday evening.
* Impact...At 16.2 feet...Widespread flooding of low-lying areas and
agricultural areas will result.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Derby 12.0 13.5 Sun 02 AM 14.6 10.9 10.8
&&
LAT...LON 3761 9739 3750 9732 3754 9721 3763 9728
$$
KSC173-191-032144-
/O.NEW.KICT.FL.W.0035.160703T0744Z-160705T1621Z/
/MULK1.1.ER.160703T0639Z.160703T1800Z.160705T0421Z.NO/
244 AM CDT SUN JUL 3 2016
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Arkansas River Near Mulvane.
* From early this morning until Tuesday morning.
* At 2:15 AM Sunday the stage was 17.3 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.5 feet by this
afternoon. The river will fall below flood stage late Monday
evening.
* Impact...At 16.5 feet...Lowland flooding occurs along the vicinity
of the river, primarily affecting the farmland northwest of the
Highway 53 bridge.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Mulvane 16.5 17.3 Sun 02 AM 18.3 15.5 15.6
&&
LAT...LON 3749 9733 3735 9725 3742 9712 3754 9721
$$
KSC191-032144-
/O.NEW.KICT.FL.W.0036.160703T1536Z-160706T0328Z/
/OXFK1.1.ER.160703T1536Z.160704T0600Z.160705T1528Z.NO/
244 AM CDT SUN JUL 3 2016
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Arkansas River At Oxford.
* From this morning until Tuesday evening.
* At 1:45 AM Sunday the stage was 9.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 19.7 feet by early Monday morning. The river will
fall below flood stage by late Tuesday morning.
* Impact...At 18.0 feet...Low lying agricultural fields flood north of
the river gage site.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Oxford 17.0 9.7 Sun 02 AM 19.6 18.1 15.0
&&
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712
$$
KSC035-032144-
/O.EXT.KICT.FL.W.0030.160703T2312Z-160706T1742Z/
/ARCK1.1.ER.160703T2312Z.160704T1800Z.160706T0542Z.NO/
244 AM CDT SUN JUL 3 2016
The Flood Warning continues for
The Arkansas River At Arkansas City.* From this evening until Wednesday afternoon.
* At 2:00 AM Sunday the stage was 4.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 15.4 feet by early Monday afternoon. The river will
fall below flood stage by early Wednesday morning.
* Impact...At 14.0 feet...The Water Plant takes precautions on water
well pump houses west of the Arkansas River.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Arkansas City 11.0 4.8 Sun 02 AM 15.1 14.8 9.8
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$2 follow-up statements
654
WGUS83 KICT 031433
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
933 AM CDT SUN JUL 3 2016
...The flood warning continues for the following river in Kansas...
Arkansas River At Derby affecting Sedgwick County.
Arkansas River Near Mulvane affecting Sedgwick and Sumner Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC173-040433-
/O.EXT.KICT.FL.W.0034.000000T0000Z-160704T0720Z/
/DRBK1.1.ER.160703T0555Z.160703T1001Z.160703T1920Z.NO/
933 AM CDT SUN JUL 3 2016
The Flood Warning continues for
The Arkansas River At Derby.
* Until late tonight.
* At 9:01 AM Sunday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Impact...At 12.0 feet...Flooding of low-lying areas and bottom lands
can be expected.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Derby 12.0 11.9 Sun 09 AM 11.7 9.5 8.5
&&
LAT...LON 3761 9739 3750 9732 3754 9721 3763 9728
$$
KSC173-191-040433-
/O.EXT.KICT.FL.W.0035.000000T0000Z-160705T1342Z/
/MULK1.2.ER.160703T0639Z.160703T1230Z.160705T0142Z.NR/
933 AM CDT SUN JUL 3 2016
The Flood Warning continues for
The Arkansas River Near Mulvane.
* Until Tuesday morning.
* At 8:15 AM Sunday the stage was 19.0 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Monday evening.
* Impact...At 16.5 feet...Lowland flooding occurs along the vicinity
of the river, primarily affecting the farmland northwest of the
Highway 53 bridge.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Mulvane 16.5 19.0 Sun 08 AM 17.6 15.1 13.5
&&
LAT...LON 3749 9733 3735 9725 3742 9712 3754 9721
$$729
WGUS83 KICT 032021
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
321 PM CDT SUN JUL 3 2016
...The flood warning is cancelled for the following river in
Kansas...
Arkansas River At Derby affecting Sedgwick County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC173-032051-
/O.CAN.KICT.FL.W.0034.000000T0000Z-160704T0720Z/
/DRBK1.1.ER.160703T0555Z.160703T1001Z.160703T1349Z.NO/
321 PM CDT SUN JUL 3 2016
The Flood Warning is cancelled for
The Arkansas River At Derby.
* At 3:01 PM Sunday the stage was 10.5 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 8:49 AM Sunday.
* Forecast...The river will remain below flood stage.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Derby 12.0 10.5 Sun 03 PM 10.8 9.2 8.2
&&
LAT...LON 3761 9739 3750 9732 3754 9721 3763 9728
$$
JakubWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jul 3, 12:17 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 3, 12:17 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1217 AM CDT SUN JUL 3 2016 .SHORT TERM...(This evening through Tuesday night) Issued at 318 PM CDT Sat Jul 2 2016 Tonight: Convective trends continue to be the main issue. Outflow boundary from this mornings rain has washed back north with fairly sharp differential temperature/wind shift line roughly along Highway 400. In addition, agitated cumulus have festered all day from just west of KICT toward KGAG. In near term, thinking strong- severe convection will develop in the next 1-3hrs somewhere in south central KS and persist well into the evening. This would appear to be most likely just to the south of area that had the heaviest rain last night. Quarter hail and 60-70 microburst winds will be possible. Some low level CAPE and low LCL heights could make things a bit more interesting as well, but is definitely a minor threat relative to the other hazards. Storms this afternoon should be aided by a bit stronger winds and 50kt 300MB jet streak ahead of shortwave. The shortwave should result in another fairly widespread area of efficient moderate-heavy rain. Going flood watch appears on track. Sunday: Any temporal adjustments to flash flood watch for lingering rain is left to the midnight shift given uncertainty on how things will play out tonight. Expect rain to linger into Sunday evening in Southeast KS given the slow moving front, with slow clearing elsewhere. Fair amount of discrepancy on amount of low clouds behind front. Have trended with the cloudier solutions for now. This will keep temperatures suppressed for much of the area. Monday-Tuesday: Dry conditions and below normal temperatures appear on track for the fourth. Elevated moisture and warm air advection may result in some showers around daybreak Tuesday into midday Tuesday. Both NAM/ECMWF seemed excessive with very high 850MB moisture during that period. Temperatures should warm on Tuesday as 500MB heights increase. Those temperatures on Tuesday may not quite be high enough given thicknesses, but with anticipated rainfall may be ok. -Howerton .LONG TERM...(Wednesday through Saturday) Issued at 318 PM CDT Sat Jul 2 2016 Minor tweaks to initialization grids with maxes likely a bit cool given thicknesses. Some ridge building is underway at the start of the period, while another shortwave moves through late. As expected, differences between GFS/ECMWF in timing of shortwave lead to significant differences in surface boundary location and precipitation by last half of period. -Howerton && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1214 AM CDT Sun Jul 3 2016 Showers/storms with heavy rainfall and gusty winds will continue to push slowly south and east across the region overnight with some reductions on visibility/low cigs. Meanwhile low clouds will overspread central Kansas with LIFR conditions through the mid- morning hours. A cold front will push southward across the are on Sunday with winds switching around to the north and low cigs gradually improving during the afternoon. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 66 82 66 89 / 100 40 10 0 Hutchinson 64 79 63 89 / 100 30 10 0 Newton 65 79 63 87 / 100 40 10 0 ElDorado 67 81 65 86 / 100 60 20 10 Winfield-KWLD 68 86 68 89 / 100 60 30 10 Russell 62 77 60 91 / 80 20 10 0 Great Bend 63 78 61 91 / 80 20 0 0 Salina 64 77 63 88 / 90 30 10 10 McPherson 64 77 61 87 / 100 30 10 0 Coffeyville 71 88 68 86 / 90 80 60 10 Chanute 69 85 67 85 / 100 70 50 10 Iola 69 83 66 84 / 100 70 50 10 Parsons-KPPF 70 87 68 86 / 90 70 50 10 && .ICT Watches/Warnings/Advisories... Flash Flood Watch until 7 AM CDT this morning for KSZ047>053- 067>072-082-083. && SHORT TERM...PJH LONG TERM...PJH AVIATION...CDJ
Hazardous weather outlook, Jul 3, 1:26 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 126 AM CDT SUN JUL 3 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-040630- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 126 AM CDT SUN JUL 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE SLOWLY EASTWARD ACROSS THE AREA TONIGHT...AND PRODUCE TORRENTIAL RAINFALL RATES ESPECIALLY IN SOUTH CENTRAL AND SOUTHEAST KANSAS. THIS WILL CAUSE FLOODING PROBLEMS OVER SEVERAL LOCATIONS OVERNIGHT...PLEASE SEE THE LATEST FLOOD WATCH FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL LINGER SUNDAY INTO SUNDAY NIGHT...MAINLY EAST OF THE KANSAS TURNPIKE. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE. RIVER FLOODING WILL LIKELY PERSIST INTO MID WEEK. HEAT INDICES OF 100 TO 105 ARE FORECAST OVER MUCH OF THE AREA EACH AFTERNOON FROM TUESDAY THROUGH FRIDAY. THE HIGHER VALUES WILL BE MOST COMMON ALONG THE OKLAHOMA BORDER AND SOUTHEAST KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...MEASURED HEAVY RAINFALL AMOUNTS WILL BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Jul 3, 12:32 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1232 AM CDT SUN JUL 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM FLASH FLOOD 3 ESE MCCONNELL AFB 37.61N 97.22W
07/03/2016 SEDGWICK KS EMERGENCY MNGR
REPORT OF A VEHICLE SWEPT OFF THE ROAD INTO A WATERWAY AT
47TH STREET SOUTH AND GREENWICH...A WATER RESCUE OF THREE
INDIVIDUALS IS UNDERWAY.
&&
JMRSpecial weather statement, Jul 3, 12:36 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1236 AM CDT SUN JUL 3 2016
KSZ070-092>095-098-099-030630-
CHAUTAUQUA KS-ELK KS-WILSON KS-GREENWOOD KS-SUMNER KS-COWLEY KS-
MONTGOMERY KS-
1236 AM CDT SUN JUL 3 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CHAUTAUQUA COUNTY IN SOUTHEASTERN KANSAS...
ELK COUNTY IN SOUTHEASTERN KANSAS...
WILSON COUNTY IN SOUTHEASTERN KANSAS...
SOUTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 130 AM CDT
* AT 1234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FALL
RIVER TO 7 MILES SOUTHWEST OF GRENOLA TO NEAR GEUDA SPRINGS...AND
MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE
WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...WINFIELD...NEODESHA...FREDONIA...SEDAN...HOWARD...
CEDAR VALE...BURDEN...ALTOONA...MOLINE...LONGTON...ELK CITY...
DEXTER...SEVERY...BUFFALO...GRENOLA...GEUDA SPRINGS...FALL RIVER...
ELK FALLS AND SYCAMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3774 9600 3772 9553 3766 9552 3720 9579
3700 9647 3700 9745
TIME...MOT...LOC 0534Z 272DEG 23KT 3760 9600 3729 9656 3708 9722
JAKUBLocal storm report, Jul 3, 12:41 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1241 AM CDT SUN JUL 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG KECHI 37.80N 97.28W
07/02/2016 SEDGWICK KS BROADCAST MEDIA
MULTIPLE LARGE TREES SNAPPED AND UPROOTED ACROSS TOWN. A
FIREWORK TENT WAS ALSO COLLAPSED DUE TO THUNDERSTORM
WINDS. THIS IS A DELAYED REPORT WITH INFORMATION GATHERED
FROM LOCAL MEDIA WEBPAGES.
&&
JMRLocal storm report, Jul 3, 12:56 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1256 AM CDT SUN JUL 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM HEAVY RAIN WICHITA EISENHOWER NATL 37.66N 97.44W
07/03/2016 M3.15 INCH SEDGWICK KS OFFICIAL NWS OBS
6 HOUR RAINFALL TOTAL.
&&
JMRLocal storm report, Jul 3, 1:00 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
100 AM CDT SUN JUL 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN PARK CITY 37.80N 97.32W
07/03/2016 M5.40 INCH SEDGWICK KS EMERGENCY MNGR
9 HOUR RAINFALL TOTAL AS OF 1AM. RAIN BEGAN TO FALL
AROUND 4PM ON SATURDAY.
&&
JMRLocal storm report, Jul 3, 1:08 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
108 AM CDT SUN JUL 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM HEAVY RAIN NORTHEAST WICHITA 37.75N 97.22W
07/03/2016 M6.04 INCH SEDGWICK KS PUBLIC
6.04 INCHES MEASURED AT 13TH AND GREENWICH AS OF
MIDNIGHT. THIS IS A DAILY TOTAL FOR SATURDAY THE 2ND.
&&
JMCThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 57 min |
| Jul 2, 7:11 PM CDT | Tornado Warning | ICT | Barton | 27 min |
| Jul 2, 7:15 PM CDT | Areal Flood Warning | ICT | Allen, Butler, Greenwood, Neosho, Wilson, Woodson | 12 hr |
| Jul 2, 7:18 PM CDT | Special Weather Statement | ICT | Cowley | 27 min |
| Jul 2, 7:22 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 53 min |
| Jul 2, 7:26 PM CDT | Special Weather Statement | ICT | Allen, Woodson | 64 min |
| Jul 2, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 59 min |
| Jul 2, 7:33 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 57 min |
| Jul 2, 7:39 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 66 min |
| Jul 2, 7:42 PM CDT | Areal Flood Warning | ICT | Barton | 12 hr |
| Jul 2, 7:43 PM CDT | Special Weather Statement | ICT | Sedgwick | 32 min |
| Jul 2, 7:48 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 12 hr |
| Jul 2, 8:00 PM CDT | Special Weather Statement | ICT | Butler | 30 min |
| Jul 2, 8:02 PM CDT | Special Weather Statement | ICT | McPherson | 28 min |
| Jul 2, 8:21 PM CDT | Tornado Warning | ICT | Rice | 39 min |
| Jul 2, 8:30 PM CDT | Special Weather Statement | ICT | Sedgwick | 30 min |
| Jul 2, 8:35 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 55 min |
| Jul 2, 8:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 52 min |
| Jul 2, 8:51 PM CDT | Special Weather Statement | ICT | Allen | 24 min |
| Jul 2, 8:53 PM CDT | Special Weather Statement | ICT | McPherson | 37 min |
| Jul 2, 9:00 PM CDT | Flash Flood Warning | ICT | Ellsworth, McPherson, Rice | 5 hr |
| Jul 2, 9:04 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 56 min |
| Jul 2, 9:32 PM CDT | River Flood Warning | ICT | Cowley | 5 days |
| Jul 2, 9:40 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Sedgwick | 65 min |
| Jul 2, 9:57 PM CDT | Special Weather Statement | ICT | Butler | 33 min |
| Jul 2, 10:11 PM CDT | Special Weather Statement | ICT | Kingman | 64 min |
| Jul 2, 10:36 PM CDT | Areal Flood Warning | ICT | Kingman, Reno, Sedgwick | 12 hr |
| Jul 2, 10:42 PM CDT | Flash Flood Warning | ICT | Butler, Sedgwick | 5 hr |
| Jul 2, 10:43 PM CDT | Special Weather Statement | ICT | Butler, Chase, Cowley, Harper, Marion, Sedgwick and 1 more | 62 min |
| Jul 2, 10:56 PM CDT | Areal Flood Warning | ICT | Harvey, Reno | 12 hr |
| Jul 2, 11:08 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 44 hr |
| Jul 2, 11:51 PM CDT | Special Weather Statement | ICT | Greenwood | 39 min |
| Jul 2, 11:52 PM CDT | Special Weather Statement | ICT | Sumner | 38 min |
| Jul 3, 12:20 AM CDT | Flash Flood Warning | ICT | Butler, Sedgwick | 4 hr |
| Jul 3, 12:36 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley, Elk, Wilson | 54 min |
| Jul 3, 1:13 AM CDT | Areal Flood Warning | ICT | Chautauqua, Cowley, Elk, Greenwood, Sumner | 36 hr |
| Jul 3, 2:37 AM CDT | River Flood Warning | ICT | Butler | 44 hr |
| Jul 3, 2:37 AM CDT | River Flood Warning | ICT | Butler, Cowley | 53 hr |
| Jul 3, 2:39 AM CDT | River Flood Warning | ICT | Sedgwick | 35 hr |
| Jul 3, 2:44 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 57 hr |
| Jul 3, 2:44 AM CDT | River Flood Warning | ICT | Sumner | 68 hr |
| Jul 3, 3:10 AM CDT | River Flood Warning | ICT | Marion | 34 hr |
| Jul 3, 3:32 AM CDT | River Flood Warning | ICT | Butler, Cowley | 40 hr |
| Jul 3, 3:32 AM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| Jul 3, 3:32 AM CDT | River Flood Warning | ICT | Cowley | 3 days |
| Jul 3, 3:39 AM CDT | Areal Flood Warning | ICT | Sedgwick | 12 hr |
| Jul 3, 3:40 AM CDT | River Flood Warning | ICT | Sedgwick | 3 days |
| Jul 3, 4:10 AM CDT | Areal Flood Warning | ICT | Butler | 56 hr |
| Jul 3, 4:51 AM CDT | River Flood Warning | ICT | Kingman | 21 hr |
| Jul 3, 5:08 AM CDT | River Flood Warning | ICT | Butler | 21 hr |
| Jul 3, 7:02 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Woodson | 13 hr |
| Jul 3, 9:25 AM CDT | River Flood Warning | ICT | Reno, Sedgwick | 6 days |
| Jul 3, 9:59 AM CDT | Areal Flood Warning | ICT | Kingman | 8 hr |
| Jul 3, 10:23 AM CDT | Areal Flood Warning | ICT | Reno | 51 hr |
| Jul 3, 10:46 AM CDT | Areal Flood Warning | ICT | Harvey | 3 days |
| Jul 3, 3:42 PM CDT | Areal Flood Warning | ICT | Barton | 24 hr |
| Jul 3, 6:02 PM CDT | Special Weather Statement | ICT | Labette | 58 min |
Nearby
River Flood Warnings in Kansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.